Diflucan is an anti fungal antibiotic that is used to treat infections caused by fungus. Many women consider taking diflucan for vaginal yeast infections. Before you do, you should be aware of the side effects. This article will discuss the side effects of diflucan pills.
Seizures and convulsions are reported to be one of the most serious side effects of pills. Women have also experienced severe blistering and peeling, along with a red skin rash. When taking diflucan for vaginal yeast infections, you may also have vertigo or dizziness. In some cases, it took up to a year for the vertigo to go away. Other serious side effects of pills include loss of appetite, yellow skin or eyes, and abdominal pain.
Although it is relatively rare, one of the side effects of pills is an allergic reaction. This reaction will trigger various symptoms such as hives, difficulty breathing or swallowing, or a sudden drop in blood pressure. You may also have swelling on the face, lips, tongue, or throat.
There are also less serious effects of taking diflucan for vaginal yeast infections. The most common include vomiting, nausea, diarrhea, and upset stomach. Other less serious side effects of pills include headache, bloating, and an unpleasant taste in the mouth.
Diflucan for vaginal yeast infections should not taken if you have certain diseases. These include liver disease, kidney disease, or a heart rhythm disorder. You should also not take it if you have a personal or family history of “Long QT syndrome”.
Before taking diflucan for vaginal yeast infections, you should be aware of the potential risks. The side effects of pills include nausea, diarrhea, headache, and bloating. Occasionally, seizures and allergic reactions are report. Before taking diflucan for vaginal yeast infections, you should consult with a doctor, especially if you have any of the diseases mentioned above.
For more information please visit : https://euro-diflucan.com/